Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Painful lumps in the soles turning into scars. High ESR levels. Dizziness and black outs. What is causing this?

I have had painful lumps on my soles (both feet), some of which have developed into burl like scars and later dried up. Sometimes, I still feel the pain while walking and these lumps appear for sometime and disappears the next minute. My ESR within the last one 3 weeks have increased from 77 to 87 and now it is about 114. I have lost about 7kg within this period. Three days ago, I felt dizzy and had a black out, I learnt from my wife afterwards that I slumped. What could be the cause of this? What ailment am I likely suffering from?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. you have lesions in the sole which are turning into scars.. i can think of two possibility.. if you are a barefoot walker.. it could be a walkers itch. if not it could be a psoriasis.. see your dermatologist in any case... all the very best..
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor